MathSciNet Relay Station
MathSciNet bibliographic data
MR1923046 (2003f:49069) 49N10 (93C55)
Ait Rami, M.; Chen, X.; Zhou, X. Y. Discrete-time indefinite LQ control with state and control dependent noises. Nonconvex optimization in control. J. Global Optim. 23 (2002), no. 3-4, 245–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement